MathSciNet Relay Station
MathSciNet bibliographic data
MR2749728 34K11
Baculíková, B.; Džurina, J. Oscillation of third-order nonlinear differential equations. Appl. Math. Lett. 24 (2011), no. 4, 466–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement